I am experiencing lightheadedness, pounding heart (pulse), ringing in ears and flushing. The following also describes me: Dizziness. What should I...

Dizziness. Did you check your blood pressure? The symptoms are suddenly appearing? You need to speak to your doctor. You might need a complete blown d panel that includes CBC and metabolic panel, probably the hormonal level, a thyroid profile and depending on the results an abdominal CT. If you are a smoker you need chest CT. Multiple causes, few are:anemia, premature menopause, pheochromocytoma, lung cancer.

Related Questions

What can cause me to wake up with a pounding heart and dizziness in the middle of the night. Not nightmares or anxiety?

Anxiety. I feel empathy for your Ponding heart and dizziness in the middle of night .and headache and abdominal pain. At age 34, unresolved emotional conflicts, stressors of relationships,. Marriage, Separation, divorce, parenting, work, finances and children leaving home can cause emotional turmoil affecting sleep, cause physical symptoms and anxiety. See a Psychiatrist. for Therapy and medication. Read more...

Pounding heart, dizzy. Due to fear?

Pounding heart. If it is episodic & accompanied by other symptoms of anxiety, and not a result of medications you are taking, then possibility is panic attack, but first you need to see your pcp to do complete physical exam & order labs to make sure it is not related to physical issues such as heart or blood pressure, etc. Read more...

Ms patient. Vertigo, dizzy eyes, pounding heart and extreme fatigue where breathing feels like work. How likely is it for MS to affect breathing/heart?

Not likely. Multiple sclerosis does not directly affect breathing or the heart, but it is well known that ms can cause profound fatigue. Read more...
Not usual. MS doesn't directly affect heart or lung, but Copaxone (glatiramer) injection reactions can create flushing, chest heaviness, and general malaise, lasting about 10-15 minutes. You might also be reacting to use of triptans, so spend some time with your doctor and source out answers. Read more...